MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION® S7¿; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC STEALTHSTATION® S7¿; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9733858
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3) the month and year are confirmed valid, but the day is not.H3) no parts have been received by the manufacturer for evaluation.Codes: b17, c20, d15.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used in an unknown context.It was reported that the optical system did not work.Patient presence unknown.No further information available.
 
Event or Problem Description
Additional information was received.A patient was present.The event occurred pre-operatively.The surgeon called the medtronic rep resentative (rep) while trying to reboot and they checked by phone that the optical system was down.Later on, the engineer department called the rep and they confirmed that system stayed ¿localizer not connected".The system was unable to be used.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3) the manufacturer representative went to the site to test the navigation system.When the device is turned on, the camera does not turn on and was not detected by the device, which does not allow optical navigation.They could not hear the acoustic signal from the polaris spectra system control unit (scu) module or the camera.The external cables were checked and no problems were found.Inside the equipment it was observed that the scu module that controls the camera was turned off and it was detected that the power cable was loose.The connection was adjusted and the module turns on along with the camera.A system operation check was carried out and the camera problem was solved.The system did not pass complete control since it turned off when disconnected from the network and there were damaged hardware parts.The same thing that had been previously found in preventive maintenance that had not yet been replaced.The pending replacement so that the equipment is in optimal conditions is: there was an issue with the uninterruptable power supply (ups) for battery operation problem.Footswitch; the cable protection cover was damaged near the connector.Caster; the right front wheel brake was broken.Camera arm; the arm had a hard time keeping the camera in place and can no longer be adjusted.Monitor protector; the protector was broken and about to fall off.The browser remains operational with limitations since the backup power system does not work.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 9733625, lot/serial #: unknown ; product id: 9733624, lot/serial #: unknown ; product id: 9733954, lot/serial #: unknown ; product id: 9733737, lot/serial #: unknown ; product id: 9733740, lot/serial #: unknown ; medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H2: additional information added to b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received.It was reported that the issue occurred during an optical cranial tumor resection procedure.
 
Additional Manufacturer Narrative
H2) please see section b5 for additional information as well as the additional codes section for new annex f codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received.There was a "some minutes" surgical delay.Navigation was aborted.No known impact to patient outcome.

Brand Name
STEALTHSTATION® S7¿
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21264299
Report Number1723170-2025-00369
Device Sequence Number9511598
Product Code HAW
UDI-Device Identifier00613994450968
UDI-Public00613994450968
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733858
Device Catalogue Number9733858
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Supplement Date Received by Manufacturer01/29/2025
02/04/2025
05/14/2025
05/14/2025
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date02/06/2025
02/20/2025
05/15/2025
06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown